Chain conditions and continuous mappings on C p (X)
Rendiconti del Seminario Matematico della Università di Padova, Volume 87  (1992), p. 19-27
@article{RSMUP_1992__87__19_0,
     author = {Kalamidas, N. D.},
     title = {Chain conditions and continuous mappings on $C\_p(X)$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     pages = {19-27},
     zbl = {0767.54003},
     mrnumber = {1183899},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__19_0}
}
Kalamidas, N. D. Chain conditions and continuous mappings on $C_p(X)$. Rendiconti del Seminario Matematico della Università di Padova, Volume 87 (1992) , pp. 19-27. http://www.numdam.org/item/RSMUP_1992__87__19_0/

[1] A.V. Arhangel'Skii, Function spaces in the topology of pointwise convergence and compact sets, Uspekhi Mat. Nank., 39:5 (1984), pp. 11-50. | Zbl 0568.54016

[2] A.V. Arhangel'Skii, On linear homeomorphisms of function spaces, Soviet Math. Dokl., 25, No. 3 (1982). | Zbl 0522.54015

[3] A.V. Arhangel'Skii - V.V. Tkačuk, Calibers and point-finite cellularity of the space Cp(X) and questions of S. Gulko and M. Husek, Topology and its Applications, 23 (1986), pp. 65-73, North-Holland. | MR 849094 | Zbl 0591.54023

[4] W.W. Comfort - S. Negrepontis, Chain Conditions in Topology, Cambridge Tracts in Mathematics, Vol. 79, Cambridge University Press, Cambridge (1982). | MR 665100 | Zbl 0488.54002

[5] B.A. Efimov, Mappings and embeddings of dyadic spaces, Mat. Sb., 103 (1977), pp. 52-68. | MR 454939 | Zbl 0351.54017

[6] H. Rosenthal, On injective Banach spaces and the spaces L∞ (μ) for finite measures μ, Acta Mathematica, 124 (1970), pp. 205-248. | Zbl 0207.42803

[7] V.V. Tkačuk, The spaces Cp(X): Decomposition into a countable union of bounded subspaces and completeness properties, Topology and its Applications, 22 (1986), pp. 241-253. | MR 842658 | Zbl 0596.54015

[8] V.V. Tkačuk, The smallest subring of the ring Cp(C p(X)) containing χU is everywhere dense in Cp(C p(X)), Vestnik Moskovskogo Universiteta Matematica, 42, No. 1 (1987), pp. 20-23. | Zbl 0624.54015

[9] A.I. Tulcea, On pointwise convergence, compactness and equicontinuity, Adv. Math., 12 (1974), pp. 171-177. | MR 405103 | Zbl 0301.46032